MATHEMATICA BOHEMICA, Vol. 121, No. 1, pp. 25-28, 1996

On centrally symmetric graphs

Manfred Stern

Manfred Stern, FB Mathematik und Informatik Martin-Luther-Universitat, D-06099 Halle, Germany

Abstract: In this note we extend results on the covering graphs of modular lattices (Zelinka) and semimodular lattices (Gedeonova, Duffus and Rival) to the covering graph of certain graded lattices.

Keywords: covering graph, symmetric graph, centrally symmetric lattice, semimodular lattice, graded lattice, strong lattice

Classification (MSC91): 06C10, 05C99

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]